MAUDE Adverse Event Report: O&M HALYARD, INC. HEAVY-DUTY BACK TABLE COVER, 60 IN. X 90 IN. / 152 CM X 229 CM; EQUIPMENT COVERS

O&M HALYARD, INC. HEAVY-DUTY BACK TABLE COVER, 60 IN. X 90 IN. / 152 CM X 229 CM; EQUIPMENT COVERS
Model Number 42307NS
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 26aug2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Medwatch form mw5087952 was received on 06aug2019 that states fibers were noticed in the patient's eyes and the patient was monitored for increased incidence of inflammation.There was no patient injury reported for this incident.Additional information was received on 09-aug-2019 that states, "this is being evaluated at the va national patient safety level.I cannot share information on these cases.".
 
Event or Problem Description
Medwatch form mw (b)(4) was received that states fibers were noticed in the patient's eyes and the patient was monitored for increased incidence of inflammation.There was no patient injury reported for this incident.Additional information was received on 09-aug-2019 that states, "this is being evaluated at the va national patient safety level.I cannot share information on these cases." no additional information was received.
 
Additional Manufacturer Narrative
The lot reported from the customer is ac9128122a and was not returned for evaluation.A sample evaluation was conducted on the representative sample returned; however the actual product sample was not returned for evaluation.A sterile sample was received for lot number 1359022 and the sample was inspected.A standardized protocol of inspection was conducted; carefully unwrapping the back-table cover (btc), inspecting the btc and then inspecting each component in the kit.Because the complaint is on the btc there were no particulates observed on the btc component; therefore, this complaint incident is not confirmed.A review of the device history record for lot number 1359022 determined a root cause was not established for the reported event.Also, the product reported has particles that are white in color and our back table cover is blue.All information reasonably known as of 24oct2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
HEAVY-DUTY BACK TABLE COVER, 60 IN. X 90 IN. / 152 CM X 229 CM
Common Device Name
EQUIPMENT COVERS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8930115
Report Number3005997949-2019-00015
Device Sequence Number2127967
Product Code PUI
UDI-Device Identifier30680651423079
UDI-Public30680651423079
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
D320421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model Number42307NS
Device Catalogue Number104230700
Device Lot NumberAC9128122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1